# SDR HEEA084004

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,542 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: S1120021090
- Part serial: 0993
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE CAUTION LIGHT DOES NOT FUNCTION TEST CORRECTLY. TO BE SENT TO VENDOR.
